# SDR UALA2012102506127

- Difficulty date: October 24, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 78,934 hours, 22,874 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825M
- Part serial: 30683
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE IDG NOT OPERATIONAL DURING POST ENGINE CHANGE IDLE RUN.  REPLACED NR 2 AND OPS CHECKED PER MM, OPS CHECKED GOOD.
